# SDR AWXA960464

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665103
- Condition: Malfunctioned
- Location: R-2 Door
- Part time: 14,789 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX/PHX - FLT 2274 - R-2 DOOR SLIDE INADVERTENTLY DEPLOYED, BUT DID NOT INFLATE IN  LAX.  INSTALLED R-2 DOOR SLIDE PER CARD R1C25304.  PART TOTAL CYCLES, 7,527.  (X)
